Journal of Engineering and Applied Sciences

Year: 2018
Volume: 13
Issue: 9
Page No. 2609 - 2613

The Radial Oscillation of Entire Solutions of a Class of Higher Order Complex Differential Equations

Authors : Eman Ali Hussein and Ayad Waly Ali

Abstract: In this study, we shall study the radial oscillation of solutions of n-th order complex linear differential equations f (n) A (z)n-1 f(n-1)+...+ A1 (z) f’+A0 (z)f = F (z) where, Aj(z), j = 0, 1, ..., n-1 and F(z) are transcendental entire functions. We shall add some conditions on coefficients which show the relation between the Borel directions of solutions f and that of F(z), further we obtain some estimates of growth of solutions in the angular domains.

How to cite this article:

Eman Ali Hussein and Ayad Waly Ali, 2018. The Radial Oscillation of Entire Solutions of a Class of Higher Order Complex Differential Equations. Journal of Engineering and Applied Sciences, 13: 2609-2613.

Design and power by Medwell Web Development Team. © Medwell Publishing 2021 All Rights Reserved